# SDR DALA2017070505219

- Difficulty date: July 4, 2017
- Submitted: July 6, 2017
- Operation: Air carrier
- Aircraft: N907DE
- Make and model: Doug MD-88
- Aircraft serial: 53416
- Aircraft time: 64,388 hours, 46,801 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Firewall
- Condition: Worn
- Location: Nr 2 Nacel;Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE  FIREWALL PASS THRU WORN AT PREVIOUS REPAIR LOCATED AT HYD PRESS LINE.  SAME AREA HYD PRESS LINE LOOSE. FOUND DOUBLER AT PASS THRU FOR HYD LINES WORN.  REMOVED OLD DOUBLER AND BAD HYD LINE.   INSTALLED NEW DOUBLER IAW ERA 553921-14 REV ORIG. REINSTALLED HYD LINES IAW AMM 29-10.  LEAK CHECED GOOD.
